Schizophrenia.com

Exercise with seroquel?

İ want exercise but after i took seroquel my heart feels like stucking.thats why i don t be on hard my heart.should i do exercise after i took seroquel?

  • Don t exercise at all
  • Do your exercise after 3 hour taking it

0 voters

Take seroquel at night exercise at day

2 Likes

I take 200 mg quetiapine at night I m very sedated. Bet in day I am fine have no problems with heart. Maybe it’s panic disorder

1 Like

Get an EKG before starting exercise if you think there’s something going on with your heart

5 Likes

Talk to your doctor that’s not good

3 Likes

Always good to start with a visit to your general doctor before doing exercise. Get the ok from them and your psydoc is the wise move.

3 Likes

If you’re having heart issues with seroquel then report it immediately to your psychiatrist.

2 Likes

I practice Hatha yoga 4 to 5 nights a week. Usually immediately after taking my nightly 100 mg of Seroquel. It doesn’t affect me in the least. I only get some akithisia from it for which I take Cogentin 1 mg every night. And that takes care of it.

1 Like

İ ask to my pdoc if its allegical thing or not.she said its not allegical so we have to continue.i really love this medicine.its very effective against my paranoias and i don t want to quit but i m afraid about my heart too.:crossed_fingers::pray: